# SDR JR2R20160910223

- Difficulty date: September 10, 2016
- Submitted: September 10, 2016
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N404NV
- Make and model: Doug MD-88
- Aircraft serial: 49765
- Aircraft time: 66,335 hours, 42,892 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 591142267
- Condition: Cracked
- Location: Bs 1309-1312
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR FUSELAGE SKIN CRACKED. REPAIRED THE FUSELAGE SKIN IAW EA 40-2016-285.
